# SDR HNAA2020103000292

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,694 hours, 42,924 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Roller
- Condition: Seized
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, EICAS SHOWED LG AIR GROUND FAIL.  COUPLED WITH LOUD BANG ON NLG EXTENSION: MAINTENANCE: TESTED ALL WOW PROX SWITCHES, IAW AMM 32 63 05.  ALL TESTED GOOD.  FOUND NOSE UP LOCK ROLLER SEIZED DUE TO PRC.  REMOVED PART OF THE PRC AS REQ.  NO OTHER DEFECTS NOTED.  OK FOR SERVICE.  SEE SEQ 3 FOR GEAR OPERATIONS CHECK.
